# SDR ASOA20131118129

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 29,882 hours, 22,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG BURNING ODOR WITH THE WINDSHIELD HEAT ON IN FLIGHT.   PERFORMED FIM INSPECTION FOR SMOKE AND ABNORMAL ODOR IN COCKPIT WITH NO DEFECT NOTED AT THAT TIME.
